ClinVar Miner

Submissions for variant NM_000540.2(RYR1):c.7844G>A (p.Arg2615His) (rs145183043)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV000525755 SCV000660045 uncertain significance RYR1-Related Disorders 2017-03-07 criteria provided, single submitter clinical testing This sequence change replaces arginine with histidine at codon 2615 of the RYR1 protein (p.Arg2615His). The arginine residue is moderately conserved and there is a small physicochemical difference between arginine and histidine. This variant is present in population databases (rs145183043, ExAC 0.04%) but has not been reported in the literature in individuals with a RYR1-related disease. Algorithms developed to predict the effect of missense changes on protein structure and function do not agree on the potential impact of this missense change (SIFT: "Deleterious"; PolyPhen-2: "Benign"; Align-GVGD: "Class C0"). In summary, this variant is a rare missense change with uncertain impact on protein function. Because it is found in the population at an appreciable frequency, this variant is not anticipated to cause disease. However, the available evidence is currently insufficient to prove that conclusively. Therefore, it has been classified as a Variant of Uncertain Significance.
PreventionGenetics RCV000721676 SCV000852803 uncertain significance not provided 2015-08-12 criteria provided, single submitter clinical testing

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.